Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Decompositions into compact sets with $ UV$ properties


Authors: Steve Armentrout and Thomas M. Price
Journal: Trans. Amer. Math. Soc. 141 (1969), 433-442
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9947-1969-0244994-3
MathSciNet review: 0244994
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Armentrout, Compact sets with UV properties, (to appear).
  • [2] -, Homotopy properties of decomposition spaces, (to appear).
  • [3] A. V. Černavskii and V. P. Kompaniec, Equivalence of two classes of sphere mappings, Soviet Math. Dokl. 7 (1966), 1083-1085. MR 0240788 (39:2133)
  • [4] J. Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1966. MR 0193606 (33:1824)
  • [5] C. H. Edwards, Jr., Open 3-manifolds which are simply connected at infinity, Proc. Amer. Math. Soc. 14 (1963), 391-395. MR 0150745 (27:732)
  • [6] R. C. Lacher, Cell-like spaces, Proc. Amer. Math. Soc. 20 (1969), 598-602. MR 0234437 (38:2754)
  • [7] E. Luft, On contractible open topological manifolds, Invent. Math. 4 (1967), 192-201. MR 0221486 (36:4538)
  • [8] J. Martin, The sum of two crumpled cubes, Michigan Math. J. 13 (1966), 147-151. MR 0190914 (32:8324)
  • [9] R. L. Moore, Foundations of point set theory (rev. ed.), Amer. Math. Soc. Colloq. Publ., Vol. 13, Amer. Math. Soc., Providence, R. I., 1962. MR 0150722 (27:709)
  • [10] T. M. Price, Upper semi-continuous decompositions of $ {E^3}$, Thesis, University of Wisconsin, Madison, 1964.
  • [11] -, A necessary condition that a cellular upper semicontinuous decomposition of $ {E^n}$ yield $ {E^n}$, Trans. Amer. Math. Soc. 122 (1966), 427-435. MR 0193627 (33:1843)
  • [12] S. Smale, A Vietoris mapping theorem for homotopy, Proc. Amer. Math. Soc. 8 (1957), 604-610. MR 0087106 (19:302f)
  • [13] A. H. Stone, Metrizability of decomposition spaces, Proc. Amer. Math. Soc. 7 (1956), 690-700. MR 0087078 (19:299b)
  • [14] J. H. C. Whitehead, Combinatorial homotopy. II, Bull. Amer. Math. Soc. 55 (1949), 453-496. MR 0030760 (11:48c)
  • [15] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ., Vol. 28, Amer. Math. Soc., Providence, R. I., 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0244994-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society